# SDR ASAA2018052194703

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 22,036 hours, 7,247 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT VTK FLAG, BOTH CDU'S BLANK DURING CRUISE. IAW QRH AFTER 1 MINUTE WITH FMC SWITCH BOTH ON R, LEFT FMC CAME BACK ONLINE AND RESET FMC SWITCH TO NORMAL. AFTER APPROX 1 HR VTK FLAG RETURNED. LEFT FMC INOPERATIVE. ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 836.  CLEARED OPS RESET & DOWN MODE. OPS NORMAL. NO PREVIOUS HISTORY.
